A variational principle of nonlinear viscoelasticity with a geometric nonlinearity taken into account
Doklady Akademii Nauk, Tome 230 (1976) no. 6, pp. 1303-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_6_a11,
author = {R. Yu. Amenzade and A. N. Alizade},
title = {A variational principle of nonlinear viscoelasticity with a geometric nonlinearity taken into account},
journal = {Doklady Akademii Nauk},
pages = {1303--1305},
year = {1976},
volume = {230},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_6_a11/}
}
TY - JOUR AU - R. Yu. Amenzade AU - A. N. Alizade TI - A variational principle of nonlinear viscoelasticity with a geometric nonlinearity taken into account JO - Doklady Akademii Nauk PY - 1976 SP - 1303 EP - 1305 VL - 230 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1976_230_6_a11/ LA - ru ID - DAN_1976_230_6_a11 ER -
%0 Journal Article %A R. Yu. Amenzade %A A. N. Alizade %T A variational principle of nonlinear viscoelasticity with a geometric nonlinearity taken into account %J Doklady Akademii Nauk %D 1976 %P 1303-1305 %V 230 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1976_230_6_a11/ %G ru %F DAN_1976_230_6_a11
R. Yu. Amenzade; A. N. Alizade. A variational principle of nonlinear viscoelasticity with a geometric nonlinearity taken into account. Doklady Akademii Nauk, Tome 230 (1976) no. 6, pp. 1303-1305. http://geodesic.mathdoc.fr/item/DAN_1976_230_6_a11/